Acta Universitatis Matthiae Belii series Mathematics
 
Printed edition
 
  Volume 1   (1993)
  Volume 2   (1994)
  Volume 3   (1995)
  Volume 4   (1996)
  Volume 5   (1997)
  Volume 6   (1998)
  Volume 7   (1999)
  Volume 8   (2000)
  Volume 9   (2001)
  Volume 10  (2003)
  Volume 11  (2004)
  Volume 12  (2005)
  Volume 13  (2006)
  Volume 14  (2007)
  Volume 15  (2009)
  Volume 16  (2010)
  Volume 17  (2010)
  Volume 18  (2011)
  Volume 19  (2011)
  Volume 20  (2012)
  Volume 21  (2013)
  Volume 22  (2014)
  Volume 23  (2015)
  Volume 24  (2016)
Acta Univ. M. Belii ser. Mathematics, 23(2015), pp. 3-10 Download full version Download PDF PDF (423 KB)
Received on February 24, 2015;
Revised on 21 June 2012;
Accepted in final form on April 17, 2015;
Published online on July 2, 2015;
Communicated with Vladimír Janiš.

On Stability and Boundedness of Solutions of Certain Non Autonomous Fourth-Order Delay Differential Equations
by Mebrouk Rahmane and Moussadek Remili

Abstract
Abstract
Keywords
stability, Lyapunov functional, fourth-order differential equations.
Mathematics Subject Classification
(2010) 34C11.
BibTeX reference
@ARTICLE{aumb2309,
  author = {Mebrouk Rahmane},
  author = {Moussadek Remili},
  title = {On Stability and Boundedness of Solutions of Certain Non Autonomous Fourth-Order Delay Differential Equations},
  journal = {Acta Univ. M. Belii, ser. Math.},
  year = {2015},
  volume = {23},
  pages = {101--114},
  issn = {1338-712X},
  isbn = {978-80-557-1038-9}
}



 
Online edition
 
  Issue 2013  
  Issue 2014  
  Issue 2015  
  Issue 2016